# SDR SWAA2022112973088

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BETWEEN BS787 TO BS807 AT LEVEL STR 27R RBL6 WL 151 AFT CARGO COMPARTMENT 2022-636251 / [01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45MG; S/N: 130063701; DUE DATE: 16 JUN 23.;[02] REPLACED WEB LOCATED BETWEEN BS787 TO BS807 AT LEVEL STR 27R RBL6 WL 151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 146A8130 SHEET 12 REV B SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB LOCATED BETWEEN BS787 TO BS807 AT LEVEL STR 27R RBL6 WL 151 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 146A8130 SHEET 12 REV B SEE INDIVIDUAL SIGN OFFS BELOW RII
